# SDR NACA2019030400071

- Difficulty date: March 4, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 98,562 hours, 15,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WING SKIN CRACKED AT STRL-9.5 AND WSTA. 995 FWD INBOARD FASTENER AT THE INBOARD END.  CORRECTIVE ACTION:  REPLACED LWR WING SKIN AT STRL 9.5 AND WSTA 995 IAW SB AP 767-57-010.
